# SDR COMA9810069

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTOPILOT AND TRIM FAIL WARNING DURING TAKEOFF.  DEFERRED AUTOPILOT SYSTEM.  AIRCRAFT RETURNED TO SERVICE.
